We consider the problem of nonparametric estimation of the kernel type estimators for the conditional cumulative distribution function and the successive derivatives of the conditional density for spatial data. More precisely, given a strictly stationary random field Z = (X, Y), we investigate a kernel estimate of the conditional hazard function of univariate response variable Y given the functional variable X. The principal aim of this paper is to give the mean squared convergence rate of the proposed estimator. Finally, we apply these theoretical results to the estimation of the conditional hazard function where we give the mean squared convergence rate of the proposed estimator.
Rabhi, Abbes and Soltani, Sara
Exact Asymptotic Errors of the Hazard Conditional Rate Kernel for Functional Random Fields,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
2, Article 3.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss2/3